Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 4, Pages 185–206 (Mi izv7583)  

This article is cited in 2 scientific papers (total in 2 papers)

Commutative homogeneous spaces with one-dimensional stabilizer

S. A. Shashkov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We find all homogeneous spaces $X=G/H$ of algebraic groups with one-dimensional stabilizer for which the action $G :T^*X$ is co-isotropic (that is, the tangent space of a generic $G$-orbit is co-isotropic).

Keywords: commutative homogeneous space, action of algebraic groups.

DOI: https://doi.org/10.4213/im7583

Full text: PDF file (670 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:4, 820–839

Bibliographic databases:

UDC: 512.745.2
MSC: 14L24, 14M17, 17B45, 43A85, 53C30, 53D20
Received: 31.03.2011
Revised: 12.08.2011

Citation: S. A. Shashkov, “Commutative homogeneous spaces with one-dimensional stabilizer”, Izv. RAN. Ser. Mat., 76:4 (2012), 185–206; Izv. Math., 76:4 (2012), 820–839

Citation in format AMSBIB
\Bibitem{Sha12}
\by S.~A.~Shashkov
\paper Commutative homogeneous spaces with one-dimensional stabilizer
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 4
\pages 185--206
\mathnet{http://mi.mathnet.ru/izv7583}
\crossref{https://doi.org/10.4213/im7583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013274}
\zmath{https://zbmath.org/?q=an:1254.14057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..820S}
\elib{https://elibrary.ru/item.asp?id=20425238}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 4
\pages 820--839
\crossref{https://doi.org/10.1070/IM2012v076n04ABEH002605}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308069200007}
\elib{https://elibrary.ru/item.asp?id=20495881}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865209756}


Linking options:
  • http://mi.mathnet.ru/eng/izv7583
  • https://doi.org/10.4213/im7583
  • http://mi.mathnet.ru/eng/izv/v76/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. A. Yu. Konyaev, “Classification of Lie algebras with generic orbits of dimension 2 in the coadjoint representation”, Sb. Math., 205:1 (2014), 45–62  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. T. Fomenko, A. Yu. Konyaev, “Geometry, dynamics and different types of orbits”, J. Fixed Point Theory Appl., 15:1 (2014), 49–66  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:281
    Full text:80
    References:44
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021